MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965404130
Medical Device Problem Codes Unsealed Device Packaging (1444); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inner package leaked air.The stenosed target lesionw as located in the common bile duct.A 18x90 wallstent self expanding was selected for use.During preparation, upon opening the package, it was observed that the inner packaging had an air leak, resulting in a compromise of the device's sterility.The procedure was completed using with another of the same device.There wee no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: only the device was returned, no carton or inner pouch returned with device.The stent was returned unsheathed on the device.A visual and tactile examination identified multiple outer sheath kinks.A visual and tactile examination identified no issues with the tip of the device.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that the inner package leaked air.The stenosed target lesion was located in the common bile duct.A 18x90 wallstent self-expanding was selected for use.During preparation, upon opening the package, it was observed that the inner packaging had an air leak, resulting in a compromise of the device's sterility.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21552566
Report Number2124215-2025-12802
Device Sequence Number4402275
Product Code JCT
UDI-Device Identifier08714729204084
UDI-Public(01)08714729204084(17)250301(10)31152071
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberH965404130
Device Catalogue NumberH965404130
Device Lot Number0031152071
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight86 KG